rwb

Currently at Day 8 with ? About Wellbutrin

Blog Post created by rwb on Jun 27, 2017

Firstly, I want to thank all the ex'ers on here who contribute so much to this blog.  It's been a tremendous help & gift to my quit.  For the record, I'm on day 8 (day 12 if you don't count the 2 puff slip on day 4).  I've read Allen Carr's book 3 times (based on recommendations from this site) and check in here daily. 

 

My question primarily has to do with Wellbutrin.  I started it on 6/2 so I've now been on it for 3.5 weeks.  It's hard to say how much it helps considering I'm attacking this quit with as many resources as I can, but it does seem a bit easier than my last quit attempt (8 years ago).  That said, I've had pretty extreme insomnia since going to 2 pills (or 300 mg/day).  Have others that have used Wellbutrin had the same issue? 

 

And much more importantly, I read in a couple places today, that when you finally stop using the Wellbutrin, it's almost like "starting over" in terms of dealing with psychological withdrawals.  Considering what I've been through the past several days, I certainly don't want to start over again. That, coupled with the insomnia, is making me consider discontinuing the Wellbutrin.

 

So...I would be very grateful to hear what others experience was when they quit taking the Wellbutrin.  Did cravings reappear?  Did you "taper" off the medicine?  I would be genuinely grateful for any and all advice.

 

Thanks,

 

rwb

Outcomes